# SDR IPXA2017041816255

- Difficulty date: April 11, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L3 LOWER AFT DOOR FRAME WEB IS CRACKED AT BS 1307 & Z=-18.   REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15, REPAIR 3, FIG 201. MAJOR
